# SDR SWAA2013090920007

- Difficulty date: August 24, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,413 hours, 21,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9911751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK BULKHEAD FWD SIDE CRACKED AT VERTICAL STIFFENER, STATION 655, RBL 20.  R&R STIFFENER IAW SRM & DRAWING.
